Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Taken zenoxa 600.EEG, MRI, CT normal.Having heavy irregular menstural cycle. Prescribed meprate 10mg.Side effects?

I am 27 years old ,5 feet 2 inches and 62 kgs . I have been taking Zenoxa 600 twice continuously for the past 6 years. I had the first fit in 1997 but without any froth. I was given Eptoin and Tergretol for a nearly 6 years after which my Doctor said it was time to stop and later after and 3 years I fainted again and then was treated with Zenoxa 600 mg. My EEG , MRI AND CT scan (latest) are fine and my doctor has asked me to continue with the medicine and I also have heavy and irregular menstrual cycle where I have heavy bleeding at times with clots and now my gynae has recommended me Meprate 10 mg thrice a day I also do have Polysistic ovaries. Kindly tell me the side effects of Meprate 10mg and whether it is fine to take it with Zenoxa 600.
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thank you for choosing Healthcaremagic. As advised by your doctor you should continue taking epileptic medicines. Irregular periods could be due to poly cystic disease, you should get period at least after 2 months. This is mainly to decrease your endometrial buildup. The efficacy of Meprate might effect, but as you are taking it for only withdrawal bleeding, I don't think you need to worry about drug interaction presently.
I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow-ups. If you like my answers kindly rate it, and write a review as well. Please do not forget to accept it.
Thank you,
Wish you good health.
Dr Arif
You can consult me again directly through my profile
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor